# SDR DXTA2014021705655

- Difficulty date: February 15, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 8,516 hours, 6,763 cycles
- Engine: Pwa PW535A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 307598701
- Part serial: TR4064
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 2,380 hours, 1,907 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: B, A

## Discrepancy

WHILE LEVELING OFF AT 6000 FEET, LT ENG BEGAN TO VIBRATE, N1 BEGAN TO DECREASE, ITT INCREASED TO APPROXIMATELY 650 DEGREES.  ITT DECREASED WITH POWER LEVER RETRACTION & VIBRATION BECAME NOMINAL AT APPROXIMATELY 35% N1.  TROUBLE SHOT & REPLACED LT BOV TORQUE MOTOR IAW MM CHAP 75-30-01. ENG OPERATIONS CHECKED GOOD.
